# SDR GTIA1000053

- Difficulty date: August 21, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 17,279 hours, 8,345 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORROSION FR67-FR70 AND Y765.
